Some fixed point theorems in S-metric spaces with new contractive mappings

Parul Singh, Sushma Devi, Manoj Kumar

Abstract


The purpose of this paper is to introduce new contractive mapping in S-metric space using new class of function. We establish some fixed point theorems in context of these new contractive mapping in S-metric spaces.

Full Text: PDF

Published: 2021-09-14

How to Cite this Article:

Parul Singh, Sushma Devi, Manoj Kumar, Some fixed point theorems in S-metric spaces with new contractive mappings, J. Math. Comput. Sci., 11 (2021), 7414-7430

Copyright © 2021 Parul Singh, Sushma Devi, Manoj Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS